# SDR SWAA2014120434664

- Difficulty date: October 30, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 68,445 hours, 56,775 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACK BETWEEN BS 339 TO 381, BETWEEN STRINGER 1 TO 2L.  REPAIRED SKIN IAW EA.
